# SDR DHL9970230C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, FUS EXTERIOR BS 970 S7L GOUGED SKIN.  CUT OUT DAMAGES AREA OF SKIN AT STA 970 BETWEEN STR 6-72 3.0 BY 4.0 IAW 3727 SRM 53-30-3 FIG 1.  INSTALLED DOUBLER REPAIR 12 BY 20 PER 13727 SRM 53-30-3 FIG 1 2024T3 .080 PO NR 8314392 LOT NR 362671.  TREATED AND PRIMED PER SRM B727 51-10-2. N/R 3038.
